# SDR 96ZZZX747

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5LC
- Make and model: Mtsbsi MU2B40
- Aircraft serial: 433SA
- System (JASC): 2215 · Autopilot Main Servo
- Part: Chain
- Condition: Fod Bind
- Location: Roll Control
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED INTERMITTENT ELECTRICAL OR AUTOPILOT SERVO PROBLEM ON TAKEOFF WHICH CREATED STIFF ROLL CNTRLS, RETN DEPARTURE AIRPORT, LANDED WITHOUT INCIDENT.  MX EXTENSIVE INSP OF FLT CNTRL CABLING, CHAIN & SPROCKET & CNTRL WHEEL AREAS, CNTRL RODS & TORQ TUBE INSP FOR FREEDOM OF MOVEMENT AND/OR CROSSED CABLES.  REPAIRS TO AILERON LIMIT SW, RPLD CNTRL A/P SERVO BRACKET, MOTOR, NEW CNTRL CABLE.  RETN ACFT TO SERVICE, GRD OPER CHKS OK.  SUBSEQUENT FLT, SIMILAR BINDING AND/OR STIFFNESS & INSP FND (FOD) (A PAN HEAD SCREW, AN526,) FND LODGED BTWN SEGMENTS OF ROLL CNTRL CHAIN & CAUSED BINDING, STIFFNESS WHEN IN CONTACT WITH ROLL CNTRL SPROCKET.  SCREW (FOD) REMOVED, A/C RETN TO SERV, NO RECURRING PROBLEMS.
